MAUDE Adverse Event Report: QUIDEL CARDIOVASCULAR INC. TRIAGE SOB PANEL

QUIDEL CARDIOVASCULAR INC. TRIAGE SOB PANEL
Model Number 97300EU
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Codes Dyspnea (1816); Tachycardia (2095)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation conclusion: the customer's complaint was not replicated during in-house testing with retained devices of lot t15181n.No issues with recovery were observed and the product performed as expected.Manufacturing batch records for the lot were reviewed and found that the lot met release specifications.Unable to determine the root cause of the complaint.Based on the information available, there is no indication of a product deficiency and no corrective action is required.
 
Event or Problem Description
Customer reported discrepant low tni results for one patient vs.Unknown laboratory hs-tni method.Patient symptoms: supraventricular tachycardia, mild dyspnea, no ap.Patient diagnosis and treatment: first rhythmization, then because of trop increase, hk with evidence of 1-chk, stent implantation.

Brand Name
TRIAGE SOB PANEL
Common Device Name
TRIAGE SOB PANEL
Manufacturer (Section D)
QUIDEL CARDIOVASCULAR INC.
9975 summers ridge road
san diego CA 92121
Manufacturer Contact
chelsea lindgren
9975 summers ridge road
san diego, CA 92121
MDR Report Key22065021
Report Number3013982035-2025-00012
Device Sequence Number8308541
Product Code MMI
UDI-Device Identifier30014613337959
UDI-Public(01)30014613337959(10)T15181N(17)250715(11)241101
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K080269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2025
Device Model Number97300EU
Device Lot NumberT15181N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age75 YR
Patient SexMale